# SDR F3LA2014101601074

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 39,513 hours, 19,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2ABC EMER EXIT PATH LIGHT BULB INOPERATIVE & LENS IS BROKEN.  R & R BULB & LENS.  OPERATIONAL CHECKED OK IAW AMM 33-51-19 PB401.
